# SDR CA190603014

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,371 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Condition: Leaking
- Location: Hyd System
- Part time: 5,236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYRAULIC SERVO STARTED LEAKING BEYOND LIMITS AND WAS REMOVED FOR REPAIR AND REPLACED WITH OVERHAULED UNIT. NOR FURTHER ACTION REQUIRED. (TC# 20190603014)
